Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 332, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 7:01 PM MDT for Hooker County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2013, 7:01 PM MDT (01:01 UTC)
- Expired
- Aug 1, 2013, 7:45 PM MDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Hooker County, NE
The radar
The North Platte radar (KLNX), 41 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 12:22 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1701 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
414
WUUS53 KLBF 020101
SVRLBF
NEC091-020145-
/O.NEW.KLBF.SV.W.0332.130802T0101Z-130802T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM MDT THU AUG 1 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 745 PM MDT
* AT 656 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MULLEN...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 CROSSING THE DISMAL RIVER AND SHIMMONS LAKE.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 45 AND 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4174 10085 4175 10124 4200 10125 4202 10104
TIME...MOT...LOC 0101Z 326DEG 22KT 4196 10113
HAIL...1.50IN
WIND...60MPH
$$
ROBERG2 follow-up statements
578
WWUS53 KLBF 020122
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT THU AUG 1 2013
NEC091-020145-
/O.CON.KLBF.SV.W.0332.000000T0000Z-130802T0145Z/
HOOKER NE-
722 PM MDT THU AUG 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOOKER COUNTY UNTIL 745 PM MDT...
AT 719 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
MULLEN...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 CROSSING THE DISMAL RIVER AND SHIMMONS LAKE.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 45 AND 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4190 10124 4194 10098 4174 10085 4175 10124
TIME...MOT...LOC 0122Z 336DEG 18KT 4186 10109
HAIL...1.00IN
WIND...60MPH
$$
ROBERG639 WWUS53 KLBF 020137 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 837 PM CDT THU AUG 1 2013 NEC091-020147- /O.EXP.KLBF.SV.W.0332.000000T0000Z-130802T0145Z/ HOOKER NE- 737 PM MDT THU AUG 1 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOOKER COUNTY WILL EXPIRE AT 845 PM CDT/745 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND BRIEF HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM MDT. LAT...LON 4190 10124 4194 10098 4174 10085 4175 10124 TIME...MOT...LOC 0137Z 336DEG 18KT 4179 10105 $$ ROBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 6:31 PM MDT, 30 minutes earlier.
Area forecast discussion, Aug 1, 6:31 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 731 PM CDT THU AUG 1 2013 .UPDATE... ISSUED AT 723 PM CDT THU AUG 1 2013 THUNDERSTORMS CONTINUE TO DEVELOP IN UNSTABLE AIRMASS. THE WARM FRONT IS THE MAIN FOCUS AT THIS TIME WITH ADDITIONAL THUNDERSTORMS DEVELOPING OVER THE SOUTHERN PANHANDLE THAT WILL MOVE SOUTHEAST THIS EVENING. SEVERE THUNDERSTORM WATCH NUMBER 457 EXTENDED TO INCLUDE ALL OF SOUTHWEST NEB. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 321 PM CDT THU AUG 1 2013 ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING CONVECTION ACROSS NORTHERN AND NORTH CENTRAL NEBRASKA. SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD TO THE SOUTHEAST AS AMPLE INSTABILITY WORKS IN CONJUNCTION WITH VARIOUS BOUNDARIES AND MORE THAN SUFFICIENT SHEAR. AND WHEN COMBINED WITH STEEP LOW-MID LEVEL LAPSE RATES...SUPERCELLS CAPABLE OF LARGE HAIL AND DAMAGING WINDS ARE EXPECTED ACROSS MUCH OF THE FORECAST AREA. ISOLATED TORNADOES ARE A CONCERN AS WELL...ESPECIALLY INVOF ANY BOUNDARY WHERE LOW WIND PROFILES ARE VEERING /NORTH AND NORTHWESTERN NEBRASKA AND FROM EARLIER CONVECTION/. HEAVY RAINFALL IS A CONCERN...WITH PWATS ALREADY ABOVE 1.50" ACROSS NORTH CENTRAL NEBRASKA...QUICK STORM MOTION MAY LIMIT ACCUMULATIONS HOWEVER. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON FRIDAY...AND AGAIN AMPLE INSTABILITY WITH FAVORABLE SHEAR PROFILES WILL LEAD TO A RISK OF SEVERE STORMS...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 321 PM CDT THU AUG 1 2013 30 POPS FORECAST FRIDAY NIGHT AS SURFACE LOW PRESSURE TO BECOME CENTERED IN FAR NW KANSAS EARLY EVENING. THIS WILL RESULT IN AN INVERTED TROUGH EXTENDING NW INTO NWRN NEBR AND A WARM FRONT ALONG INTERSTATE 80. STORM SHOULD DEVELOP NEAR AND NORTH OF THESE BOUNDARIES AND SAG SOUTH OVERNIGHT. FOR SATURDAY COOLER HIGH PRESSURE WILL BUILD IN WITH NORTHEAST WINDS AND HIGHS IN THE UPPER 70S. INCREASING CHANCES THROUGH THE DAY AND OVERNIGHT. FAVORED THE NAM AND ECMWF WHICH KEEP CLOSE TO PREVIOUS FORECAST FOR POPS WHILE THE GFS KEEP SATURDAY MAINLY DRY WITH LOW CHANCES SATURDAY NIGHT. FOR SUNDAY AND BEYOND...A SEMI STATIONARY FRONT FORECAST TO REMAIN JUST SOUTHWEST AND SOUTH OF AREA. A FLATTENED RIDGE TO OUR WEST WILL BRING A SLIGHT NORTHWEST FLOW PATTERN WITH BOUNDARY LAYER AND MID LEVEL MOISTURE ELEVATED ACROSS THE REGION EACH DAY. THUNDERSTORMS CHANCES TO REMAIN FAVORABLE THROUGH THE EXTENDED WITH DAILY CHANCES REACHING 30 TO 40 PERCENT. THE GFS/ECMWF AND GEM MODELS IN FAIR AGREEMENT ON THIS. WITH PROXIMITY OF SURFACE FRONT AND ENHANCED POPS...TEMPERATURES TO RANGE BELOW NORMAL THROUGH THE EXTENDED WITH HIGHS FROM THE UPPER 70S TO LOWER 80S MOST DAYS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 630 PM CDT THU AUG 1 2013 MODELS IN GOOD AGREEMENT WITH FRONTAL BOUNDARY DROPPING SOUTH SOUTHEAST WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT TONIGHT. VISUAL FLIGHT RULES OUTSIDE STORM DEVELOPMENT ALTHOUGH CEILINGS AND VISIBILITY WILL BE DROPPING OVERNIGHT IN THE KVTN TERMINAL FOR MARGINAL VISUAL FLIGHT RULES. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KECK SHORT TERM...JACOBS LONG TERM...ROBERG AVIATION...KECK
Hazardous weather outlook, Aug 1, 3:09 PM MDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 409 PM CDT THU AUG 1 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-022115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 409 PM CDT THU AUG 1 2013 /309 PM MDT THU AUG 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS...AND ALSO ISOLATED TORNADOES. THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...AND SEVERE WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT. AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
In the hours before
Local storm report, Aug 1, 6:40 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM FUNNEL CLOUD 11 W MULLEN 42.04N 101.26W
08/01/2013 HOOKER NE LAW ENFORCEMENT
REPORTED THROUGH LAW ENFORCEMENT.
&&
SJACOBSSpecial weather statement, Aug 1, 6:43 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 743 PM CDT THU AUG 1 2013 NEZ037-038-020130- CUSTER NE-LOGAN NE- 743 PM CDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN AND NORTHWESTERN CUSTER COUNTIES UNTIL 830 PM CDT... AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GANDY...OR 6 MILES EAST OF STAPLETON... MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HOAGLAND... SHANKLIN BLUFF... LOGAN... PLEASANT HILL... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 110 AND 113. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 228 AND 265. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Aug 1, 6:49 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 2 ENE VALENTINE 42.88N 100.51W
08/01/2013 E0.88 INCH CHERRY NE PUBLIC
&&
BTAYLORLocal storm report, Aug 1, 6:51 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 25 NW MULLEN 42.30N 101.39W
08/01/2013 E2.75 INCH CHERRY NE LAW ENFORCEMENT
NUMEROUS FUNNEL CLOUDS HAVE ALSO BEEN OBSERVED WITH THIS
STORM.
&&
MARTINSpecial weather statement, Aug 1, 6:59 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 759 PM CDT THU AUG 1 2013 NEZ038-020145- CUSTER NE- 759 PM CDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 845 PM CDT... AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MERNA...OR 12 MILES WEST OF BROKEN BOW... MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MERNA... VICTORIA SPRINGS STATE RECREATION AREA... GATES... LILLIAN... ROUND VALLEY... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 262 AND 274. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 264 AND 273. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Aug 1, 7:00 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 4 W MULLEN 42.04N 101.12W
08/01/2013 E1.50 INCH HOOKER NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:04 PM MDT | Tornado Warning | LBF | Cherry, Grant, Hooker | 26 min |
| Aug 1, 6:25 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 50 min |
| Aug 1, 6:28 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 62 min |
| Aug 1, 6:33 PM MDT | Tornado Warning | LBF | Cherry, Hooker | 27 min |
| Aug 1, 6:52 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 38 min |
| Aug 1, 7:03 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Aug 1, 7:05 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 40 min |
| Aug 1, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 1, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 51 min |
| Aug 1, 7:29 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 61 min |
| Aug 1, 7:43 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith, Perkins | 47 min |
| Aug 1, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 47 min |
| Aug 1, 8:01 PM MDT | Areal Flood Advisory | LBF | Custer | 6 hr |
| Aug 1, 8:18 PM MDT | Tornado Warning | LBF | Custer | 27 min |
| Aug 1, 8:26 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Perkins | 49 min |
| Aug 1, 8:57 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 48 min |
| Aug 1, 9:24 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Aug 1, 9:25 PM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 6 hr |
| Aug 1, 9:51 PM MDT | Areal Flood Advisory | LBF | Lincoln | 6 hr |
| Aug 1, 10:11 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.